MathSciNet Relay Station
MathSciNet bibliographic data
MR2658975 (2011f:35120) 35J88 (47J30)
Liu, Zhenhai; Motreanu, Dumitru A class of variational-hemivariational inequalities of elliptic type. Nonlinearity 23 (2010), no. 7, 1741–1752.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement